Alert archive / Pennsylvania / Flash Flood Warnings in 2016

Flash Flood Warning 17, NWS Pittsburgh, PA

June 16, 2016Clarion County, Forest County, Venango County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Jun 16, 2016, 7:59 PM EDT for Clarion County, Forest County, Venango County, Pennsylvania. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2016, 7:59 PM EDT (23:59 UTC)
Expired
Jun 16, 2016, 11:00 PM EDT
In force
3 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Clarion County, PA, Forest County, PA, Venango County, PA

The radar

The Pittsburgh radar (KPBZ), 117 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 8:38 PM EDTFLASH FLOOD1 Nw Leeper, PAROUTE 36 FLOODED OUT NORTH OF LEEPER
Jun 16, 9:10 PM EDTFLASH FLOODLeeper, PAMULTIPLE AREAS OF ROUTE 36 ARE FLOODED OUT NEAR ROUTE 66

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 12.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
645 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

507 
WGUS51 KPBZ 162359
FFWPBZ
PAC031-053-121-170300-
/O.NEW.KPBZ.FF.W.0017.160616T2359Z-160617T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
759 PM EDT THU JUN 16 2016

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL VENANGO COUNTY IN NORTHWESTERN PENNSYLVANIA...
  SOUTHWESTERN FOREST COUNTY IN NORTHWESTERN PENNSYLVANIA...
  NORTHEASTERN CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...

* UNTIL 1100 PM EDT

* AT 758 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL AMOUNTS OF OVER 2.5
  INCHES OF RAIN HAVE LIKELY ALREADY FALLEN. FLASH FLOODING IS
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TIONESTA...FRYBURG...LEEPER...FISHER AND COOK FOREST STATE PARK. 

PLEASE REPORT FLOODING BY CALLING 4 1 2...2 6 2...1 9 8 8...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4139 7921 4122 7921 4133 7958 4138 7957
      4151 7948

$$

FRIES
1 follow-up statement
469 
WGUS71 KPBZ 170054
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
854 PM EDT THU JUN 16 2016

PAC031-053-121-170300-
/O.CON.KPBZ.FF.W.0017.000000T0000Z-160617T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VENANGO PA-FOREST PA-CLARION PA-
854 PM EDT THU JUN 16 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
EAST CENTRAL VENANGO...SOUTHWESTERN FOREST AND NORTHEASTERN CLARION
COUNTIES...

AT 853 PM EDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN AND
FLOODING DUE TO A THUNDERSTORM OVER ROUTE 36 IN NORTHERN CLARION
COUNTY. FLASH FLOODING WILL CONTINUE. DOPPLER RADAR IS CURRENTLY
INDICATING ALMOST FOUR INCHES OF RAIN HAS ALREADY FALLEN IN THIS
AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TIONESTA...FRYBURG...LEEPER...FISHER AND COOK FOREST STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4139 7921 4122 7921 4133 7958 4138 7957
      4151 7948

$$

FRIES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:36 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 16, 6:36 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
636 PM EDT THU JUN 16 2016

.SYNOPSIS...
Crossing low pressure will bring showers and thunderstorms to the
Upper Ohio Valley Region today.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
...Heavy Rain Threat Continues This Evening...

The severe thunderstorm watch has been cancelled as the main line
of convection and best shear depart to the southeast. As this
occurs, we will quickly be transitioning into a flash flood
threat environment over the next few hours. Available instability,
while unimpressive, remains sufficient to generate some convection
activity, especially with nearly moist adiabatic profiles and some
unremarkable positive area. Also, given mesoanalysis trends
suggesting the instability ridge continues to ride into western
Pennsylvania while model shear profiles weaken drastically as the
upper low transitions southeastward, it would seem the movement of
additional storm cells will become progressively slower through
the evening. Combining this with the preferred corridor for ascent
likely falling in a NW-SE oriented deformation zone that will be
dropping across the urban area this evening with skinny CAPE
remaining through the night with a near-zero shear environment
throughout the evening and into the overnight, the threat is very
real for heavy rainfall in successive rounds. When you combine
this with the fact that flash flood guidance values are only
around 0.60 inches in an hour over portions of the metro
Pittsburgh area, flash flooding is a very real threat going
forward over much of western Pennsylvania. Thus, a flash flood
watch remains in effect for most of the area from generally the
northern panhandle of WV eastward. Fries

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/...
Building high pressure will improve conditions rapidly behind the
exiting low. Expect Friday and Saturday temperatures near the
average with more comfortable humidity levels as per lower dewpoints.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
That high is progged to maintain dry and seasonal weather into
early next week. Northeast flow in the boundary layer may
initially limit temperatures to near, or a few degrees above the
averages, but rising heights aloft are signaling a rapid
moderation with temperatures for the period expected about 5 to
10 degrees above the near 80 average.

As mid week approaches, the models indicate frontal encroachment,
with passage currently slated for Tuesday. Rain chances have been
increased, and the temperature prognosis eased for that
eventually.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Rounds of thunderstorms are expected over the next 9-12 hours as
low pressure approaches and crosses in an unstable atmosphere.
Tried to give 2 hour TEMPO windows in TAFs to time best threat,
but expect IFR or even LIFR impacts from storms are possible at
any time into this evening. Strong wind gusts are likely and will
attempt to amend with details as the threat develops. Activity
will begin to die down after 06Z, although low clouds and fog of
at least MVFR intensity are expected overnight until past sunrise
on Friday. VFR conditions are expected to be reestablished by
midday.

.OUTLOOK /FRIDAY THROUGH MONDAY/...
VFR conditions are expected through the weekend.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch through Friday morning FOR MDZ001.
OH...Flash Flood Watch through Friday morning FOR OHZ040-041-049-
     050-059.
PA...Flash Flood Watch through Friday morning FOR PAZ007>009-
     013>016-020>023-029-031-073>076.
WV...Flash Flood Watch through Friday morning FOR WVZ001>004-021-
     509>514.

&&
Hazardous weather outlook, Jun 16, 3:56 PM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
356 PM EDT THU JUN 16 2016

MDZ001-OHZ040-041-049-050-059-PAZ007-013-014-020>023-029-031-073>076-
WVZ001>004-021-509>514-172000-
GARRETT-CARROLL-COLUMBIANA-HARRISON-JEFFERSON-BELMONT-MERCER-
LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-
BROOKE-OHIO-MARSHALL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
356 PM EDT THU JUN 16 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039-048-057-058-068-069-WVZ012-172000-
TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-NOBLE-MONROE-WETZEL-
356 PM EDT THU JUN 16 2016

...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO AND
NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ008-009-015-016-172000-
VENANGO-FOREST-CLARION-JEFFERSON-
356 PM EDT THU JUN 16 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 16, 6:02 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
602 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     5 NNW WELLSVILLE        40.67N  80.69W
06/16/2016                   COLUMBIANA         OH   911 CALL CENTER

            TREE DOWN ON OSBOURNE RD

0300 PM     TSTM WND DMG     SALINEVILLE             40.62N  80.83W
06/16/2016                   COLUMBIANA         OH   911 CALL CENTER

            TREES DOWN

0315 PM     TSTM WND DMG     MINERVA JCT             40.72N  81.15W
06/16/2016                   CARROLL            OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN

0320 PM     TSTM WND DMG     STEUBENVILLE            40.37N  80.65W
06/16/2016                   JEFFERSON          OH   911 CALL CENTER

            TREES DOWN

0320 PM     TSTM WND DMG     1 NE PIERCE             40.27N  79.95W
06/16/2016                   ALLEGHENY          PA   EMERGENCY MNGR

            *** 1 INJ *** TREE DOWN ON A CAR WITH INJURY NEAR GILL
            HALL RD AND SCENIC RIDGE DR

0359 PM     TSTM WND DMG     1 NNE MOUNT NEBO        40.57N  80.09W
06/16/2016                   ALLEGHENY          PA   911 CALL CENTER

            TREES AND WIRES DOWN NEAR MCALEER RD AND MCDEVITT RD...
            ROAD CLOSED

0410 PM     TSTM WND DMG     ROBINSON TOWNSHIP       40.46N  80.13W
06/16/2016                   ALLEGHENY          PA   TRAINED SPOTTER

            TREE DOWN ON RIDGE ROAD

0415 PM     FLASH FLOOD      2 NE BEECHCLIFF         40.46N  80.17W
06/16/2016                   ALLEGHENY          PA   PUBLIC

            ROADWAY FLOODING UP TO CAR AT PARK MANOR BLVD AND
            SUTHERLAND DR.

0417 PM     TSTM WND DMG     STRIP DISTRICT          40.46N  79.98W
06/16/2016                   ALLEGHENY          PA   911 CALL CENTER

            TREE DOWN ON WIRES ON SPRING GARDEN AVE

0420 PM     FLASH FLOOD      ROBINSON TOWNSHIP       40.46N  80.13W
06/16/2016                   ALLEGHENY          PA   911 CALL CENTER

            MCMICHAEL RD AT CAMPBELLS RUN ROAD

0428 PM     TSTM WND DMG     MILFRED TERRACE         39.99N  80.00W
06/16/2016                   WASHINGTON         PA   911 CALL CENTER

            MULTIPLE CALLS TO WASHINGTON CO EMA FOR WEATHER RELATED
            EVENTS. TREES AND WIRES DOWN ON A TRAIN NEAR RT 88 IN
            NEW BETHLEHEM

0430 PM     FLASH FLOOD      1 W ALLISON PARK        40.56N  79.97W
06/16/2016                   ALLEGHENY          PA   911 CALL CENTER

            BRIDGE UNDERWATER NEAR MT. ROYAL RD AND ELFINWILD LN

0433 PM     TSTM WND DMG     1 W EAST RIVERSIDE      39.93N  79.95W
06/16/2016                   GREENE             PA   911 CALL CENTER

            TREES DOWN ON ROAD ON JACOBS FERRY ROAD

0435 PM     FLASH FLOOD      AMBRIDGE                40.59N  80.23W
06/16/2016                   BEAVER             PA   911 CALL CENTER

            ROUTE 65 CLOSED AT 4TH ST DUE TO FLASH FLOODING.

0435 PM     TSTM WND DMG     WAYNESBURG              39.90N  80.19W
06/16/2016                   GREENE             PA   911 CALL CENTER

            TIN ROOF BLOWN OFF.

0440 PM     FLASH FLOOD      ALIQUIPPA               40.62N  80.25W
06/16/2016                   BEAVER             PA   TRAINED SPOTTER

            LAIRD RD CLOSED DUE TO CREEK RUNNING ON ROAD.

0455 PM     TSTM WND DMG     DUNBAR                  39.98N  79.61W
06/16/2016                   FAYETTE            PA   TRAINED SPOTTER

            TREES DOWN WITH DEBRIS ON RT 119.

0500 PM     TSTM WND DMG     MORGANTOWN              39.64N  79.95W
06/16/2016                   MONONGALIA         WV   TRAINED SPOTTER

            SEVERAL TREES DOWN ALONG SABRATON RD.

0510 PM     TSTM WND DMG     MASONTOWN               39.55N  79.80W
06/16/2016                   PRESTON            WV   911 CALL CENTER

            TREE DOWN

0515 PM     TSTM WND DMG     5 S MASONTOWN           39.48N  79.80W
06/16/2016                   PRESTON            WV   911 CALL CENTER

            TREE DOWN IN REEDSVILLE

0530 PM     TSTM WND DMG     TERRA ALTA              39.44N  79.54W
06/16/2016                   PRESTON            WV   911 CALL CENTER

            TREE DOWN

&&

EVENT NUMBER PBZ1601595 PBZ1601599 PBZ1601600 PBZ1601601 PBZ1601602
PBZ1601606 PBZ1601603 PBZ1601596 PBZ1601607 PBZ1601597 PBZ1601611
PBZ1601604 PBZ1601609 PBZ1601598 PBZ1601610 PBZ1601608 PBZ1601605
PBZ1601612 PBZ1601613 PBZ1601614 PBZ1601615

XX
Local storm report, Jun 16, 6:48 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
648 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     CASSVILLE               39.66N  80.06W
06/16/2016                   MONONGALIA         WV   EMERGENCY MNGR

            TREES... POLES... AND WIRES DOWN ALONG LITTLE INDIAN
            CREEK ROAD.

&&

EVENT NUMBER PBZ1601616

XX
Special weather statement, Jun 16, 6:49 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
649 PM EDT THU JUN 16 2016

PAZ008-009-015-170015-
VENANGO-CLARION-FOREST-
649 PM EDT THU JUN 16 2016

...NEARLY STATIONARY THUNDERSTORMS WILL AFFECT EAST CENTRAL
VENANGO... SOUTHWESTERN FOREST AND NORTHERN CLARION COUNTIES...

AT 648 PM EDT...NEARLY STATIONARY THUNDERSTORMS WERE LOCATED NEAR
KNOX...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
CLARION...KNOX...SHIPPENVILLE...FRYBURG AND LEEPER.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4120 7950 4127 7960 4138 7957 4146 7950
      4141 7933 4127 7928 4122 7938
TIME...MOT...LOC 2248Z 240DEG 11KT 4128 7947

24
Local storm report, Jun 16, 7:07 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
707 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     PARSONS                 39.09N  79.68W
06/16/2016                   TUCKER             WV   911 CALL CENTER

            2 TREES DOWN

0615 PM     TSTM WND DMG     THOMAS                  39.15N  79.50W
06/16/2016                   TUCKER             WV   911 CALL CENTER

            2 TREES DOWN

&&

EVENT NUMBER PBZ1601617
EVENT NUMBER PBZ1601618

XX
Local storm report, Jun 16, 7:45 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
745 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TSTM WND DMG     1 SSW MONARCH           39.96N  79.67W
06/16/2016                   FAYETTE            PA   EMERGENCY MNGR

            200 YD PATH OF TREES AND WIRES DOWN AT BETHAL BORO RD
            AND AIRWAY INN RD DUNBAR TWP.

&&

EVENT NUMBER PBZ1601619

XX
Local storm report, Jun 16, 7:50 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
750 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     SWISSHELM PARK          40.42N  79.91W
06/16/2016                   ALLEGHENY          PA   SOCIAL MEDIA

            TREES AND BRANCHES DOWN ON BLACKHAWK RD AND WIGHTMAN RD

0446 PM     FLASH FLOOD      1 SW ASPINWALL          40.49N  79.91W
06/16/2016                   ALLEGHENY          PA   SOCIAL MEDIA

            FLOOD WATERS HAVE COVERED WASHINGTON BLVD NEAR THE
            HIGHLAND PARK BRIDGE

0500 PM     TSTM WND DMG     STAR CITY               39.66N  79.99W
06/16/2016                   MONONGALIA         WV   TRAINED SPOTTER

            TREES DOWN ON PLEASANT HILL AVE

0500 PM     TSTM WND DMG     STAR CITY               39.66N  79.99W
06/16/2016                   MONONGALIA         WV   TRAINED SPOTTER

            TREES DOWN ON BROADWAY AVE

&&

EVENT NUMBER PBZ1601620
EVENT NUMBER PBZ1601621
EVENT NUMBER PBZ1601622
EVENT NUMBER PBZ1601623

FRIES

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:26 PM EDTSpecial Weather StatementPBZWestmoreland34 min
Jun 15, 9:27 PM EDTSpecial Weather StatementPBZIndiana48 min
Jun 15, 9:32 PM EDTAreal Flood AdvisoryPBZFayette, Greene3 hr
Jun 16, 2:36 AM EDTSpecial Weather StatementPBZIndiana84 min
Jun 16, 8:53 AM EDTSpecial Weather StatementPBZMercer, Venango67 min
Jun 16, 9:45 AM EDTSpecial Weather StatementPBZVenango60 min
Jun 16, 9:56 AM EDTSpecial Weather StatementPBZArmstrong, Butler, Clarion49 min
Jun 16, 10:13 AM EDTSevere Thunderstorm WarningPBZGreene, Washington62 min
Jun 16, 10:24 AM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Forest, Jefferson, Venango66 min
Jun 16, 10:41 AM EDTSpecial Weather StatementPBZIndiana34 min
Jun 16, 10:56 AM EDTSpecial Weather StatementPBZGreene49 min
Jun 16, 11:02 AM EDTSevere Thunderstorm WarningPBZIndiana, Jefferson28 min
Jun 16, 11:04 AM EDTSpecial Weather StatementPBZWestmoreland26 min
Jun 16, 11:38 AM EDTAreal Flood AdvisoryPBZArmstrong, Clarion, Forest, Venango2 hr
Jun 16, 11:42 AM EDTSevere Thunderstorm WarningPBZGreene30 min
Jun 16, 12:14 PM EDTSpecial Weather StatementPBZAllegheny46 min
Jun 16, 12:42 PM EDTSpecial Weather StatementPBZBeaver33 min
Jun 16, 1:02 PM EDTSpecial Weather StatementPBZArmstrong43 min
Jun 16, 3:07 PM EDTSevere Thunderstorm WarningPBZWashington38 min
Jun 16, 3:23 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence52 min
Jun 16, 3:32 PM EDTAreal Flood AdvisoryPBZAllegheny, Washington, Westmoreland3 hr
Jun 16, 3:34 PM EDTAreal Flood AdvisoryPBZBeaver3 hr
Jun 16, 3:43 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington62 min
Jun 16, 3:49 PM EDTFlash Flood WarningPBZAllegheny, Westmoreland3 hr
Jun 16, 3:55 PM EDTFlash Flood WatchPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 8 more11 hr
Jun 16, 3:57 PM EDTFlash Flood WarningPBZAllegheny, Beaver, Washington4 hr
Jun 16, 4:12 PM EDTFlash Flood WarningPBZAllegheny, Fayette, Washington, Westmoreland3 hr
Jun 16, 4:16 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington, Westmoreland44 min
Jun 16, 4:28 PM EDTFlash Flood WarningPBZFayette, Greene, Washington4 hr
Jun 16, 4:40 PM EDTFlash Flood WarningPBZFayette, Westmoreland4 hr
Jun 16, 4:43 PM EDTSevere Thunderstorm WarningPBZFayette62 min
Jun 16, 4:51 PM EDTTornado WarningPBZFayette24 min
Jun 16, 5:09 PM EDTAreal Flood AdvisoryPBZFayette3 hr
Jun 16, 5:27 PM EDTAreal Flood AdvisoryPBZWestmoreland2 hr
Jun 16, 6:15 PM EDTFlash Flood WarningPBZClarion, Venango6 hr
Jun 16, 6:49 PM EDTSpecial Weather StatementPBZClarion86 min

Nearby

Flash Flood Warnings in Pennsylvania, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.